Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Trying to come off ChlordiazePoxide, experiencing feelings of passing out, headache in sinus cavities and confusion. Normal?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9094 Questions
I am in the process of stopping the drug ChlordiazePoxide HCI. I have 2 pills to go. In the past 2 days I have been experiencing feelings of passing out but don't altogether. I lie down for a few moments and it goes away. I also have a headache in the sinus cavities.and confusion. Is this normal when one quits this medication?
Thank you XXXXXXX
Posted Sun, 15 Sep 2013 in General Health
Answered by Dr. Praveen Tayal 54 minutes later
Brief Answer:
Yes. These could be related to withdrawal.

Detailed Answer:
Thanks for posting your query.
The symptoms and signs ordinarily associated with withdrawal of chlordiazepoxide are insomnia, agitation, depression, worsening of psychosis, tremor, twitches, seizures, nausea, vomiting, loss of appetite cyanosis, sweating, etc.
The confusion and feeling of passing out that you have could be related to the withdrawal.
The headache in the sinus cavities may be due to a mild infection or congestion. Taking a steam inhalation and a mild pain killer like acetaminophen are likely to help you.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor